# SDR MAC110701

- Difficulty date: October 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 25,138 hours, 26,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672408200
- Part serial: NA
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON FRAME 39 AT BL 0 REQUIRING A FRAME REPAIR.  THE CORROSION ORIGINATED FROM A BLUE WATER SPILL AT SOMETIME IN THE PAST.  THE LAV WAS PREVIOUSLY REMOVED DURING A RECONFIGURATION OF THE A/C.  THIS IS AN ISOLATED CASE AND HAS NOT BEEN FOUND ON OTHER A/C IN OUR FLEET.  REPAIR REF: ATR 72 SRM 53-61-40 FIG 110  SHEET 1.
